Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Intense abdominal pain, dark, tarry stool, Done MRA. What is the cause?

I keep seeing call your doctor immediately when it pertains to symptoms I ve been having. Yet we cannot find a positive result on any tests. Today marks the sixth month of intense abdominal pain (left side: middle to low). It is more intense on many days than appendicitis (had that 19 years ago). I ve had scopes (endo and colon ); CT scans, SB series (with barium/ Xray ), and most recently an MRA . While they find no cause, I am literally starving as it is the only reliable way to abate the pain. The dark, tarry stool symptom elicits the call your doctor immediately response.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, you seem to be suffering from peptic ulcer disease and your treatment lies in taking a course of antacids along with a very regularised and punctual diet with low fat and spices. You will also need to take a course of antibiotics to take care of H.Pylori infection. Get your stool examined for occult blood and that if positive could indicate ulcer bleed and explains the black tarry stools. Endoscopy may be repeated. Do visit a gastroenterologist and let him evalute you for athe same. Get your hemoglobin levels also checked as constant loss of even small quantities of blood can lead to iron deficiency anemai and you may need iron supplimentation.Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor